MedElevator Войти в исследования
← Поиск публикаций

DOI 10.17235/reed.2025.11348/2025

Медицинская библиотека · Revista espanola de enfermedades digestivas · 2026

Beyond dabigatran: recognizing direct oral anticoagulants as a cause of exfoliative esophagitis.

Celada-Sendino Miriam, Fernández-de la Varga Margarita, Ordieres-Díaz Carlos, Álvarez-Posadilla Marta, Huergo-Fernández Adrián, Amor-Martín Pedro

Клинический случайПисьмо в редакциюПеревод в очереди

Аннотация

The new direct oral anticoagulants, despite their efficacy and safety, may cause adverse gastrointestinal effects, such as exfoliative esophagitis or esophagitis dissecans superficialis. This adverse effect, primarily reported with dabigatran treatment, is uncommon with other anticoagulants. Clinical and endoscopic recognition is essential for the proper management of the patient.

Для цитирования: Celada-Sendino Miriam, Fernández-de la Varga Margarita, Ordieres-Díaz Carlos, Álvarez-Posadilla Marta, Huergo-Fernández Adrián, Amor-Martín Pedro. Beyond dabigatran: recognizing direct oral anticoagulants as a cause of exfoliative esophagitis.. Revista espanola de enfermedades digestivas. 2026. DOI: 10.17235/reed.2025.11348/2025.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.